Instability of standing waves in nonlinear optical waveguides

C. K.R.T. Jones, J. V. Moloney

Research output: Contribution to journalArticle

97 Scopus citations

Abstract

A new mathematical instability technique is presented and applied to determine the stability properties of a physically important class of standing waves in nonlinear planar optical waveguides. The method is illustrated by a case where soliton perturbation techniques or variational methods are inapplicable.

Original languageEnglish (US)
Pages (from-to)175-180
Number of pages6
JournalPhysics Letters A
Volume117
Issue number4
DOIs
StatePublished - Aug 11 1986
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this